RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1979, Number 10, Pages 38–46 (Mi ivm5661)  

The relation between products of generalized functions

V. K. Ivanov, V. I. Sharin


Full text: PDF file (514 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1979, 23:10, 14–23

Bibliographic databases:
UDC: 517.98
Received: 11.01.1979

Citation: V. K. Ivanov, V. I. Sharin, “The relation between products of generalized functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, no. 10, 38–46; Soviet Math. (Iz. VUZ), 23:10 (1979), 14–23

Citation in format AMSBIB
\Bibitem{IvaSha79}
\by V.~K.~Ivanov, V.~I.~Sharin
\paper The relation between products of generalized functions
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1979
\issue 10
\pages 38--46
\mathnet{http://mi.mathnet.ru/ivm5661}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=558134}
\zmath{https://zbmath.org/?q=an:0477.46036|0441.46032}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1979
\vol 23
\issue 10
\pages 14--23


Linking options:
  • http://mi.mathnet.ru/eng/ivm5661
  • http://mi.mathnet.ru/eng/ivm/y1979/i10/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:87
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020